# SDR MALA060520

- Difficulty date: August 16, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 23,135 hours, 25,205 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AFTER THE START OF THE RIGHT ENGINE THE PAX AND FA COMPLAINED OF A BURNING SMELL IN THE CABIN.  NO SMOKE WAS REPORTED.  RAN ENGINE WITH LP, HP ON, ALL LIGHTS ON.  NO BURNING SMELL NOTED.  A/C GOOD FOR RETURN TO SERVICE.
